# SDR SWAA2014082531137

- Difficulty date: August 9, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,032 hours, 56,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6938933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION BEAM SPLICE FITTING CRACKED AT BS 727 LBL 45.  R & R FITTING IAW SRM & DWG.
